CMS/SMC
Canadian Mathematical Society
www.cms.math.ca
Canadian Mathematical Society
  location:  PublicationsjournalsCJM
Publications        
 
Volume 68 Number 5 (Oct 2016)

Looking for a printed back issue?
Page  
Contents
961   $p$-adic Families of Cohomological Modular Forms for Indefinite Quaternion Algebras and the Jacquet-Langlands Correspondence
Greenberg, Matthew; Seveso, Marco
999   Quotients of $A_2 * T_2$
Izumi, Masaki; Morrison, Scott; Penneys, David
1023   Centre-valued Index for Toeplitz Operators with Noncommuting Symbols
Phillips, John; Raeburn, Iain
1067   On Positive Definiteness over Locally Compact Quantum Groups
Runde, Volker; Viselter, Ami
1096   Singular $G$-Monopoles on $S^1\times \Sigma$
Smith, Benjamin H.
1120   Integral Points on Elliptic Curves and Explicit Valuations of Division Polynomials
Stange, Katherine E.
1159   Strong Asymptotics of Hermite-Padé Approximants for Angelesco Systems
Yattselev, Maxim L.

© Canadian Mathematical Society, 2017 : https://cms.math.ca/